Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 607-610
http://dx.doi.org/10.1155/S0161171290000849
Research notes

Quasi-bounded sets

Department of Mathematics, Washington State University, Pullman 99164-2930, Washington, USA

Received 5 May 1989; Revised 3 April 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Kucera, “Quasi-bounded sets,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 607-610, 1990. doi:10.1155/S0161171290000849